# SDR USAA2011040691336

- Difficulty date: March 31, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 22,181 hours, 8,187 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367063900000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11/SY6 - SOFT SPOT ON CABIN FLOOR PANEL 251YF BETWEEN FR62 TO FR64 & BETWEEN Y765 TO Y1292.  REPLACED FLOOR PANEL 251YF BETWEEN FR62 TO FR64 & BETWEEN Y765 TO Y1292 IAW MCGILL IRM 9701 REV G.
